# SDR UPS07M50373

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 80380203
- Part serial: 742A
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: F

## Discrepancy

INSPECTION TYPE:N/A ON LANDING ROLL OUT HAD A LEVEL 3 ALERT -APU FIRE- PULLED APU FIRE HANDLE AND DISCHARGED FIRE BOTTLE INTO APU.  CONTINUED TO HAVE APU FIRE INTERMITTENT INDICATION.  NOTE FIRE DEP WAS CALLED OUT AND A/C TOWED.  LEFT ENTRY DOOR USED FOR EMERGENCY EXIT BY CREW.  PNEUMATIC STORAGE RESERVOIR DISCHARGE.  REPLACED APU FIRE BOTTLE, AND CARTRIDGE AS PER (EO MD11-2620-27353-A PART B).  REPLACED APU FIRE DETECTION CONTROL UNIT.  PRESSURIZED L1 DOOR PNEUMATIC STORAGE SYSTEM.  RECHECKED PRESSURE AFTER 10 MIN FOUND OK.
